# SDR HEEA080295

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 1,589 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Gear
- Part number: 350A35013004
- Part serial: 2653
- Condition: Worn
- Location: Hyd Pump
- Part time: 1,589 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT REPORTED HYDRAULIC AUDIO AND WARNING LIGHT ILLUMINATED.  CONTROLS STARTED FEELING HEAVY.  PERFORMED PRECAUTIONARY LANDING. INSPECTION REVEALED HYDRAULIC PUMP DRIVE SPLINES WORN.  REPLACED PUMP DRIVE AND REPLACED HYDRAULIC PUMP.
